# SDR SWAA2021080591695

- Difficulty date: July 7, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 46,030 hours, 27,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Elongated
- Location: Bs 494
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO TRANSITION ANGLE RBL21 HAS NUMEROUS FASTENER HOLES ELONGATED AND DOUBLE DRILLED AT STA494 (MARKED) ; / [01] OVER SIZED THE HOLES TO .216 PER SRM 51-40-05 OK TO INSTALL TRANSITION ANGLE; [02] VERIFIED OVER SIZED THE HOLES TO .216 PER SRM 51-40-05 OK TO INSTALL TRANSITION ANGLE; [03] REMOVED AND REPLACED TRANSITION ANGLE PER SRM 51-10-02;51-40-02; [04] VERIFIED INSTALLATION
